Thunderstorm Wind, Lincoln
- When
- July 10, 8:35 PM EST
- Where
- Lincoln County, Lincolnton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.783, -82.483
Sheriff reported trees and powerlines down in Lincolnton.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Jul 10, 2:10 PM EST, 6 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 310 PM EDT THU JUL 10 2003 LINE OF TSTMS MOVG THRU CNTRL SC ATTM ALG OUTFLO BNDRY. MORE STORMS DVLPG IN NRN GA WTH WK S/W AND WL MOV INTO AREA LTR TNGT. MODELS CONT TO SHW WK FNT TO MOV INTO AREA FRI. FRNT WL LKLY WKEN AND BCM STNRY ACRS AREA FRI NIGHT AND SAT. UPR TROF CONTS OVR ERN US THRU FCST PD. ATTM TS CLAUDETTE PROGD TO STAY WEST OF AREA. WTH SW FLO ALOFT AND RESIDUAL MSTR WL KP CHC OF MNLY AFTN AND EVE SHWRS AND TSTMS THRU NEXT THU. TA FCSTID = 14 CAE 75 93 70 92 / 50 40 40 20 AGS 75 94 69 92 / 50 40 40 20 SSC 75 94 69 91 / 40 40 40 20 OGB 75 94 72 91 / 40 40 40 20 .CAE... GA...NONE. SC...NONE.
GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-101115- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 522 AM EDT THU JUL 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... COLD FRONT WILL APPROACH THE AREA ON FRIDAY. SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF THE FRONT. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JDB
SCZ018-020-021-025>028-030-035-041-GAZ040-063>065-077-102150- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 350 PM EDT THU JUL 10 2003 THE SPECIAL WEATHER STATEMENT PERTAINS TO THE FOLLOWING 10 COUNTIES IN SOUTH CAROLINA: AIKEN... BAMBERG... BARNWELL... EDGEFIELD... FAIRFIELD... LEXINGTON... MCCORMICK... NEWBERRY... RICHLAND... SALUDA... THE SPECIAL WEATHER STATEMENT PERTAINS TO THE FOLLOWING 5 COUNTIES IN GEORGIA: BURKE... COLUMBIA... LINCOLN... MCDUFFIE... RICHMOND... ...SEVERE THUNDERSTORM WATCH 711 FOR MUCH OF WESTERN SOUTH CAROLINA AND EAST CENTRAL GEORGIA HAS BE CANCELLED... ALL OF THE SEVERE THUNDERSTORMS HAVE MOVED EAST AND OUT OF THE WATCH AREA OUTLINED WITH THE COUNTIES ABOVE. ANOTHER WATCH WILL NOT BE ISSUED AT THIS TIME HOWEVER ISOLATED SEVERE WEATHER IS STILL POSSIBLE IN THE EASTERN MIDLANDS AND THE PEE DEE AREA.
The Greer radar (KGSP), 125 km away, was scanning. The volume nearest the first event began at 01:37 UTC.
1 thunderstorm wind. Local standard time, as filed.
Sheriff reported trees and powerlines down in Lincolnton.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2003Every state in 2003This day in weather historyWarnings in Georgia, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5367698.